000076162 001 __ 76162
000076162 005 __20141007154153.0
000076162 024 8_ $9 driver $9 artpubuab $a oai:ddd.uab.cat:76162
000076162 024 7_ $2 doi $a 10.5565/PUBLMAT_55211_07
000076162 035 __ $9 articleid $a 02141493v55n2p401
000076162 041 __ $a eng
000076162 100 __ $a Movasati, Hossein
000076162 245 1_ $a Embedded curves and foliations
000076162 520 3_ $a We prove the existence of regular foliations with a prescribed tangency divisor in neighborhoods of negatively embedded holomorphic curves; this is related to a linearization theorem due to Grauert. We give also examples of neighborhoods which can not be linearized.
000076162 540 __ $9 info:eu-repo/semantics/restrictedAccess $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000076162 546 __ $a Anglès.
000076162 599 __ $a recerca
000076162 655 _4 $a article
000076162 655 _4 $a info:eu-repo/semantics/article
000076162 655 _4 $a info:eu-repo/semantics/publishedVersion
000076162 700 __ $a Sad, Paulo
000076162 773 __ $g Vol. 55, Núm. 2 (2011), p. 401-411 $t Publicacions Matemàtiques $x 0214-1493
000076162 856 40 $p 11 $s 134800 $u http://ddd.uab.cat/pub/pubmat/02141493v55n2/02141493v55n2p401.pdf
000076162 973 __ $f 0401 $l 411 $m  $n 2 $v 55 $x 02141493v55n2 $y 2011
000076162 980 __ $a ARTPUB $b UAB $b PUBMAT